# SDR IPXA3B76799

- Difficulty date: January 22, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65B0207040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD T/E FLAP WEDGE HAS .5" HOLE.  REPAIRED IAE EO B747-5750-48934-B.
